Unisom

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Unisom is the Chattem brand name for an over-the-counter sleep-aid medication. While marketed under a single trademark, the active ingredients are diphenhydramine and doxylamine. Both are antihistamine drugs that most OTC sleep-aid medications contain. Unisom PM Pain SleepCaps contain diphenhydramine 50 mg and acetaminophen 325 mg, Unisom SleepTabs contain doxylamine 25mg, Unisom SleepGels contain diphenhydramine 50 mg, and Unisom SleepMelts contain diphenhydramine 25 mg.

History[edit]

On January 2, 2007, Chattem, Inc., acquired five over-the-counter name brands from Johnson & Johnson, including Unisom. The Unisom brand was acquired by Johnson & Johnson in 2006 from Pfizer Consumer Healthcare.[1]

Warnings[edit]

The manufacturers warn to not use this medication if under twelve years of age or with any product containing diphenhydramine.[2]

References[edit]

  1. ^ "Chattem Concludes $410 Million Purchase of Johnson & Johnson Brands". January 2, 2007. Retrieved 2007-07-19. 
  2. ^ Unisom - Drug Medication from RxWiki

External links[edit]